# SDR SIMA993555

- Difficulty date: December 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3577 - FLOOR PROX EMERGENCY LIGHT INOPERATIVE SEAT 4A.  REMOVED AND REPLACED LIGHT ASSEMBLY, OPS CHECK GOOD. (M)
